# SDR FDEA201806041386

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 50,396 hours, 23,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORROSION ON UPPER SURFACE BETWEEN FS 345 AND FS 365 AT BL 0. REMOVED CORROSION ON FLOOR SUPPORT ORIGINAL MAT .063", MAT REMAINING .020". MAT LOSS .043", FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G AND 53-00-51-1A DETAIL III FIG 101, REMOVED, LOCATED, DRILLED, TRIMMED AND INSTALLED NEW FLOOR SUPPORT SECTION IAW SRM 51-40-02-0G, B DWG 141N5111 REV C AND 657N3351 REV -.
